# SDR 29GA2016080200001

- Difficulty date: August 1, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 34,263 hours, 38,162 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501171202
- Part serial: 1965
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CIRCUIT BREAKER, G8, POPPED OPEN AND WILL NOT RESET, IT POPS BACK AGAIN.  TROUBLESHOT, FOUND BAD EMERGENCY POWER SUPPLY.  R & R EMERGENCY POWER SUPPLY, PN 501-1712-02, CHECKS GOOD IAW AMM 33-12-00.
